# SDR AALA202511060497

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N321RL
- Make and model: Boeing 737-8
- Aircraft serial: 44452
- Aircraft time: 16,861 hours, 6,255 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR EXTREMELY HARD TO OPEN.   LUBRICATED DOOR STRIKER, DOOR AND SECURITY SYSTEM OPERATIONAL CHECK GOOD NORMAL NO FAULTS NOTED. PER AMM 52-51-00.
